RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 797–800 (Mi mz1114)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Summability in the sense of Abel of a system of root functions of a nonlocal problem with integral conditions

V. V. Pod'yapol'skii

Moscow Aviation Institute

DOI: https://doi.org/10.4213/mzm1114

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 672–675

Bibliographic databases:

Received: 18.11.1998

Citation: V. V. Pod'yapol'skii, “Summability in the sense of Abel of a system of root functions of a nonlocal problem with integral conditions”, Mat. Zametki, 65:5 (1999), 797–800; Math. Notes, 65:5 (1999), 672–675

Citation in format AMSBIB
\Bibitem{Pod99}
\by V.~V.~Pod'yapol'skii
\paper Summability in the sense of Abel of a~system of root functions of a~nonlocal problem with integral conditions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz1114}
\crossref{https://doi.org/10.4213/mzm1114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716250}
\zmath{https://zbmath.org/?q=an:0955.34070}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 672--675
\crossref{https://doi.org/10.1007/BF02743181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1114
  • https://doi.org/10.4213/mzm1114
  • http://mi.mathnet.ru/eng/mz/v65/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    2. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    3. T. K. Yuldashev, “Spektralnye osobennosti resheniya odnoi kraevoi zadachi dlya integro-differentsialnogo uravneniya Fredgolma vtorogo poryadka s otrazheniem argumenta”, Izv. IMI UdGU, 54 (2019), 122–134  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:115
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020